# SDR ABXA9700378

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Frame
- Part number: 5910306
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE UPPER COWL INBOARD LONGERON FRAME WAS FOUND GOUGED.  THE COWL WAS REPAIRED IAW ABX DWG K05013.
